# SDR 97ZZZX2473

- Difficulty date: January 1, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N901CF
- Make and model: Doug MD 900
- Aircraft serial: 90000012
- System (JASC): 6720 · Tail Rotor Control System
- Part: Fan Assy
- Part number: 900R2442012103
- Condition: Damaged
- Location: Notar R
- Part time: 1,072 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FAN ASSEMBLY, NOTAR (R).  DAMAGED AROUND BLADE CUFF.  REPLACED WITH NEW UNIT, CORRECTED PROBLEM.
